Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Feeling of tongue stuck to mouth. Taking Prestiq for depression. Is that the problem?

I have been noticing my tongue sweeps in the back of my mouth. It wakes me up at night because it feels like my tongue is stuck to my teeth it is so big. I am taking prestiq for depression . Is that the problem? Or is there something else. I ve also noticed my legs swelling during the day and I ve put on aboutn50 pounds in the last year.
Asked On : Tue, 22 Jan 2013
Answers:  3 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response
Hello and welcome to HCM,
As you are on the antidepressant drug Prestique which has many disadvantages , i suspect the symptoms of pedal edema , lethergy , hypertension ,weight gain are related to the use of drug. i suggest you to take such medicines only under medical supervision .
You need to consult physician soon and get the information about safety of this drug use. To your knowledge i can add few disadvantages og this drug like bleeding disorders, hypertension, mania, seizures, wight gain , lethergy, dry mouth , drowsiness and so on. i hope this helps you, take care.
Answered: Wed, 23 Jan 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Dentist Dr. Deepika Attresh's  Response
Hello & welcome
as far as problem related to your oral cavity this is because of Xerostomia.
A common side effect of antidepressants.
start consuming lots of fluids, tyake eatables which helps in secretion of saliva like lime juice, citus fruits etc.
you can try artificial salivary substitute.
rest meet your physician for dose adjustment of your drugs.
thanks & take care
Answered: Wed, 23 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Dentist Dr. Deepthi Reddy's  Response
Thank you for the query.
Usage of anti depressants is usually associated with many side effects and pristiq is one among them.when you are on anti depressants the apetite might vary as well, like it can lead to weight gain or weight loss. Tongue struck feeling may be because of xerostomia. I would advice you to check for any heart or renal or thyroid problem which usually presents with edema in the legs and weight gain .
Hope this helps you.
Answered: Thu, 24 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor